| Model Number |
ENF-VQ |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed that during the device evaluation, the rhino-laryngo videoscope had a foreign material inside the tip of the illumination lens.There were no reports of patient involvement.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.Based on the results for the the investigation of foreign material in the illumination lens, the type of foreign material could not be identified.A definitive root cause for the events could not be determined.The events can be detected and prevented by implementation in accordance with the below ifu.Chapter 6 application and conditions of cleaning, disinfection and sterilization.Chapter 7 cleaning, disinfection, and sterilization procedures.Chapter 8 combination with cleaning and disinfection equipment.Olympus will continue to monitor field performance for this device.